Pacific Journal of Mathematics

Spectral sets as Banach manifolds.

Angel Larotonda and Ignacio Zalduendo

Article information

Pacific J. Math., Volume 120, Number 2 (1985), 401-416.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58B12: Questions of holomorphy [See also 32-XX, 46G20]
Secondary: 32C25: Analytic subsets and submanifolds 46H30: Functional calculus in topological algebras [See also 47A60] 46J05: General theory of commutative topological algebras 46M20: Methods of algebraic topology (cohomology, sheaf and bundle theory, etc.) [See also 14F05, 18Fxx, 19Kxx, 32Cxx, 32Lxx, 46L80, 46M15, 46M18, 55Rxx]


Larotonda, Angel; Zalduendo, Ignacio. Spectral sets as Banach manifolds. Pacific J. Math. 120 (1985), no. 2, 401--416.

Export citation


  • [1] R. Arens and A. P. Caldern,Analytic functions of several Banach algebra elements, Ann. of Math., (2) 62 (1955), 204-216.
  • [2] I. Craw, A condition equivalent to the continuity of characters on a Frechet algebra, Proc. London Math. Soc, 22 (1971), 452-464.
  • [3] R. C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall, Englewood Cliffs, N.J.,1965.
  • [4] A. Larotonda, Notas sobre ariedades diferenciables, INMABB-CONICET, Baha Blanca, 1980.
  • [5] E. Novodvorsk, Certain homotopical invariants of spaces of maximal ideals, Mat. Zametki, 1 (1967), 487-494.
  • [6] I. Raeburn, The relationship between a commutative Banach algebra and its maximal ideal space, J. Functional Anal., 25 (1977), 366-390.
  • [7] J. L. Taylor, Topological invariants of the maximal ideal space of a Banach algebra, Adv. in Math., 19 (1976), 149-206.
  • [8] J. L. Taylor, Twisted Products of Banach Algebras and Third Cech Cohomology, in Springer Lecture Notes in Math., 575 (1977), 157-174.